Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    ms symptom?
    avatar
    An_243099 posted:
    Diagnosed with MS about 2 years ago. For the last couple of weeks I have a sensation that something stuck in my throat. Excluded everything that may cause GER/LPR, take Zantac. Could it be relapse? Is anyone experienced the same symptom?
    Reply
     
    avatar
    hackwriter responded:
    Many of us do experience problems swallowing and choking on food and drink. I've had these problems myself, it tends to come and go. I've gagged on my medications quite often and even vomited trying to take my morning meds. According to my neuro, these problems can be caused by MS lesions.

    That something caught in the throat feeling could well be part of MS symptomology, though it could be caused by other conditions as well.

    Definitely mention this problem to your neurologist

    Kim.
     
    avatar
    msmom36 responded:
    Hi,
    I just signed up for this and first let me say WOW to the info on here it is like other people reflecting off each other. I have had this. I do take a LOT of meds for my MS with seizures, so first off one of them is Previcid for the acid reflux or GERD. I also take a muscle relaxer on a prn( as needed) basis) for muscle spasms or as some call it the spasticity.( sorry I tend to throw in my nursing skills still.) I have been told the muscle relaxer can cause it but I also have noticed it at times when I have not been on it I have even choked myself up on my own saliva. I am going to my MS specialist at the end of this month and it is on my list so don't know if I helped any but plan on getting an answer soon.
     
    avatar
    Tanusha55 replied to hackwriter's response:
    Thanks very much.
     
    avatar
    Tanusha55 replied to msmom36's response:
    Thanks a lot.


    Featuring Experts

    Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

    Helpful Tips

    Help Our Community & Experts Help You - Please Read
    Welcome to the WebMD Multiple Sclerosis Community! Please don't respond to this discussion. Instead, please read before you start your ... More
    Was this Helpful?
    107 of 109 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.